Whitney’s jets for Sobolev functions

Authors

  • B. Bojarski

Abstract

We present two fundamental facts of the jet theory for Sobolev spaces Wm,p. One of them is that the formal differentiation of k-jets theory is compatible with the pointwise definition of Sobolev (m1)-jet spaces on regular subsets of Euclidean spaces Rn. The second result describes the Sobolev embedding operator of Sobolev jet spaces increasing the order of integrability of Sobolev functions up to the critical Sobolev exponent.

Published

25.03.2007

Issue

Section

Research articles

How to Cite

Bojarski, B. “Whitney’s Jets for Sobolev Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 59, no. 3, Mar. 2007, pp. 345–358, https://umj.imath.kiev.ua/index.php/umj/article/view/3311.